# SDR SIMA200506601

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68844
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,256 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XNA - DURING SCHEDULED MAINTENANCE CHECK, EMERGENCY LIGHT AT FS 416 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY POWER SUPPLY UNIT IAW CRJ MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
